PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A regularity criterion for local strong solutions to the 3D Stokes-MHD equations

Volume 124 / 2020

Ahmad Mohammad Alghamdi, Sadek Gala, Maria Alessandra Ragusa Annales Polonici Mathematici 124 (2020), 247-255 MSC: 35Q35, 35B65, 76D05. DOI: 10.4064/ap190307-21-9 Published online: 7 February 2020

Abstract

We prove a regularity criterion for local strong solutions of the Stokes-MHD equations in terms of the velocity field in Besov space $ \dot {B}_{\infty ,\infty }^{0}$.

Authors

  • Ahmad Mohammad AlghamdiDepartment of Mathematical Science
    Faculty of Applied Science
    Umm Alqura University
    P.O. Box 14035
    Makkah 21955, Saudi Arabia
  • Sadek GalaDepartment of Mathematics
    École Normale Supérieure de Mostaganem
    University of Mostaganem
    Box 227, Mostaganem 27000, Algeria
    and
    Dipartimento di Matematica e Informatica
    Università di Catania
    Viale Andrea Doria, 6
    95125 Catania, Italy
    e-mail
  • Maria Alessandra RagusaDipartimento di Matematica e Informatica
    Università di Catania
    Viale Andrea Doria, 6
    95125 Catania, Italy
    and
    RUDN University
    6 Miklukho-Maklay St.
    Moscow, 117198, Russia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image